Harnack Sets and Openness of Harmonie Morphisms.

Bent Fuglede

Mathematische Annalen (1979)

  • Volume: 241, page 181-186
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Fuglede, Bent. "Harnack Sets and Openness of Harmonie Morphisms.." Mathematische Annalen 241 (1979): 181-186. <http://eudml.org/doc/163260>.

author = {Fuglede, Bent},
journal = {Mathematische Annalen},
keywords = {Harnack Set; Harmonic Maps},
pages = {181-186},
title = {Harnack Sets and Openness of Harmonie Morphisms.},
url = {http://eudml.org/doc/163260},
volume = {241},
year = {1979},

AU - Fuglede, Bent
TI - Harnack Sets and Openness of Harmonie Morphisms.
JO - Mathematische Annalen
PY - 1979
VL - 241
SP - 181
EP - 186
KW - Harnack Set; Harmonic Maps
UR - http://eudml.org/doc/163260
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.